# SDR IXXA0200038S

- Difficulty date: April 21, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 73,236 hours, 28,832 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Cracked
- Location: L/H Passenger
- Part time: 73,236 hours, 28,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DISCOVERED ON THE LEFT HAND PASSENGER DOOR CUT OUT LOWER CORNER.  REPAIR ACCOMPLISHED DAMAGED AREA CUT OUT, FABRICATION AND INSTALLATION OF FILLER AND REPAIR DOUBLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL AND DRAWING SR08530021.
